Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 55, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 2:40 AM EDT for 4 counties in Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 2:40 AM EDT (06:40 UTC)
- Expired
- Jul 14, 2015, 8:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Johnson County, KY, Martin County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 77 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
073
WGUS53 KJKL 140640
FFWJKL
KYC071-115-159-195-141245-
/O.NEW.KJKL.FF.W.0055.150714T0640Z-150714T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
240 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...
NORTHERN FLOYD COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHERN PIKE COUNTY IN SOUTHEASTERN KENTUCKY...
MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
* UNTIL 845 AM EDT TUESDAY
* AT 239 AM EDT...DOPPLER RADAR INDICATED SLOW-MOVING THUNDERSTORMS
CONTAINING VERY HEAVY RAINFALL MOVING IN FROM THE NORTHWEST.
RAINFALL RATES IN SOME OF THE THUNDERSTORMS HAVE EXCEEDED AN INCH
AND A HALF PER HOUR. THESE STORMS WILL LIKELY TRACK OVER AREAS
THAT HAVE ALREADY SEEN HEAVY RAINFALL FROM MONDAY AFTERNOON.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...PARTICULARLY IN LOW LYING AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PIKEVILLE...PAINTSVILLE...PRESTONSBURG...INEZ...COAL RUN VILLAGE...
MARTIN...FOREST HILLS...WARFIELD...ALLEN...STAFFORDSVILLE...CORN
FORK HOLLOW...BRADBURY...THREEFORKS...KERZ...DICKS CREEK...
BALLOT...BLUE RIVER...WHITEPOST...BARNROCK AND DAVISPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3738 8221 3762 8290 3786 8300 3789 8296
3798 8298 3800 8293 3788 8262 3795 8258
3796 8253 3788 8242 3781 8240 3776 8231
3774 8233 3767 8229 3762 8221 3765 8218
3755 8213 3753 8205 3754 8197
$$
GEOGERIAN1 follow-up statement
182
WGUS73 KJKL 141239
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
839 AM EDT TUE JUL 14 2015
KYC071-115-159-195-141248-
/O.EXP.KJKL.FF.W.0055.000000T0000Z-150714T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-FLOYD KY-PIKE KY-MARTIN KY-
839 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR JOHNSON...NORTHERN FLOYD...NORTHERN
PIKE AND MARTIN COUNTIES WILL EXPIRE AT 845 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. SOME MINOR FLOODING WILL CONTINUE IN LOW LYING
AREAS AND A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11:30 AM.
LAT...LON 3738 8221 3762 8290 3786 8300 3789 8296
3798 8298 3800 8293 3788 8262 3795 8258
3796 8253 3788 8242 3781 8240 3776 8231
3774 8233 3767 8229 3762 8221 3765 8218
3755 8213 3753 8205 3754 8197
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:00 AM EDT, 40 minutes earlier.
Area forecast discussion, Jul 14, 2:00 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 200 AM EDT TUE JUL 14 2015 .UPDATE... ISSUED AT 200 AM EDT TUE JUL 14 2015 QUICK UPDATE TO DEAL WITH CONVECTION MOVING INTO THE REGION THIS HOUR. BASED ON TRENDS THIS ACTIVITY WILL CONTINUE SLOWLY SE THROUGH EASTERN KY OVERNIGHT. GIVEN THE SLOW MOVEMENT FLASH FLOODING WOULD BE THE MAIN THREAT AND THEREFORE WE DO HAVE MULTIPLE PRODUCTS OUT TO COVER THIS. TOUCHED UP GRIDS FOR THIS AND UPDATED GRIDS WITH LATEST OBS AND TRENDS. UPDATE ISSUED AT 1135 PM EDT MON JUL 13 2015 HOURLY GRIDS HAVE BEEN UPDATED BASED ON RECENT OBSERVATION AND RADAR TRENDS. AFTER A LULL ANOTHER ROUND OF CONVECTION IS POSSIBLE TOWARD DAWN. SOME OF THIS COULD PRODUCE HEAVY RAIN AND A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE. UPDATE ISSUED AT 900 PM EDT MON JUL 13 2015 HOURLY GRIDS HAVE BEEN UPDATED FOR THE RELATIVE LULL IN ACTIVITY EXPECTED FOR THE NEXT 5 HOURS OR SO INTO THE OVERNIGHT HOURS. HOWEVER...ADDITIONAL CONVECTION ALREADY ONGOING UPSTREAM FROM IN NORTH AND NORTHWEST INTO WI SHOULD TRACK TOWARD THE REGION OVERNIGHT...POSSIBLY CONGEALING INTO AN MCS. THIS SECOND ROUND OF ACTIVITY COULD PRODUCE DAMAGING WINDS AND A RENEWED THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY EVENING. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 417 PM EDT MON JUL 13 2015 LINE OF SEVERE THUNDERSTORMS WITH HIGH WINDS WAS PUNCHING SOUTH THROUGH THE FORECAST AREA AT MID AFTERNOON. ON ITS PRESENT TRAJECTORY...MOST OF THE PRECIP WITH IT IT LIKELY TO EXIT SOUTH AND SOUTHEAST OUT OF THE JKL FORECAST AREA EARLY THIS EVENING. AFTER THIS...FORECASTING THE DEVELOPMENT AND EVOLUTION OF FUTURE CONVECTION BECOMES PROBLEMATIC. MODELS DO SUGGEST ADDITIONAL ACTIVITY WILL FIRE DURING THE NIGHT AND DROP SOUTH INTO THE FORECAST AREA...BUT DISAGREE ON THE DETAILS. HAVE TENTATIVELY USED A LIKELY POP...BUT DO NOT HAVE CONFIDENCE IN THE EVOLUTION/TIMING. WITH THE ATMOSPHERE WORKED OVER BY THEN...RAINFALL MAY BE A BIGGER CONCERN THAN SEVERE WX DURING THE NIGHT...ESPECIALLY CONSIDERING POTENTIAL FOR TRAINING CELLS AFTER THE EVENT THIS AFTERNOON. THE MAIN UPPER TROUGH AND ASSOCIATED SURFACE SYSTEM WILL PASS BY TO OUR NE LATE TUESDAY AND TUESDAY EVENING. THE ATMOSPHERE IS EXPECTED TO BE PRIMED FOR CONVECTIVE DEVELOPMENT AGAIN IN THE AFTERNOON AND EVENING AHEAD OF THE COLD FRONT ASSOCIATED WITH THE SYSTEM. FORECAST SOUNDINGS SHOW A POTENTIAL FOR ANOTHER DAY OF SIGNIFICANT SEVERE WX. INSTABILITY IS EXPECTED TO BE LARGE AGAIN AND SHEAR SHOULD BE MORE FAVORABLE. AS A RESULT...LARGE HAIL AND EVEN ISOLATED TORNADOES WILL NEED TO BE CONSIDERED AS MORE SIGNIFICANT THREATS THAN THEY AREA TODAY. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 305 PM EDT MON JUL 13 2015 THE EXTENDED PERIOD BEGINS WITH A UPPER LEVEL TROUGH MOVING OUT THE OHIO VALLEY REGION EARLY WEDNESDAY MORNING. THIS WILL ALLOW HIGH PRESSURE TO BUILD INTO THE SOUTHEASTERN US THROUGH THE WEEKEND. MODELS THEN INDICATE THAT THE HIGH PRESSURE WILL RETROGRADE WEST TOWARDS THE FOUR CORNERS REGION AS A NORTHERN STREAM TROUGH DIGS SEWD INTO THE OH VALLEY BY THE MIDDLE OF NEXT WEEK. HOWEVER...THE GFS AND ECMWF MODELS DO NOT AGREE WITH THE PLACEMENT OF THE UPPER LEVEL TROUGH NEXT WEEK. THE GFS KEEPS HIGH PRESSURE OVER THE SOUTHEASTERN US AND THE TROUGH OVER THE GREAT LAKES WHEREAS THE ECMWF ALLOWS THE HIGH TO RETROGRADE WEST AND THE TROUGH TO DIG INTO THE OH VALLEY. SO WITH TWO VARYING SOLUTIONS HAVE STAYED CLOSE TO CR SUPERBLEND SOLUTION FOR THE SECOND HALF OF THE EXTENDED PERIOD. AT THE SURFACE...SHOWERS MAY LINGER INTO WEDNESDAY MORNING BUT THEN THINGS SHOULD CLEAR OUT. EXPECT A COUPLE OF DRY DAYS ON THURSDAY AND FRIDAY WITH LOWER HUMIDITIES. CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS RETURN ON SATURDAY AND ARE MAINLY DIURNALLY DRIVEN...PEAKING IN THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH THE END OF THE PERIOD. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE PERIOD...TOPPING OUT IN THE UPPER 80S AND LOW 90S. HEAT INDICIES WILL LIKELY REACH THE 95 TO 100 DEGREE RANGE AS DEW POINTS WILL INCREASE BACK INTO THE LOWER 70S FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 131 AM EDT TUE JUL 14 2015 TAF SITES ARE STARING THE PERIOD MOSTLY VFR...HOWEVER LINE OF CONVECTION CONTINUES TO PROGRESS SOUTHEAST TOWARD THE CWA TONIGHT. THIS ACTIVITY IS ALREADY MAKING INTO THE SYM SITE THIS HOUR...GIVEN THAT HAVE WENT AHEAD WITH -TSRA AT THAT SITE. OPTED TO FOLLOW SUITE DOWN STREAM FROM 7Z TO 8Z. RIGHT NOW KEPT MVFR IN GENERAL HOWEVER SITES WILL CERTAINLY HAVE A CHANCE OF DROPPING FURTHER DEPENDING ON WHERE THE BETTER CONVECTION OCCURS. GENERALLY WOULD THINK AS THIS CONVECTION MOVES OUT SITES WOULD HAVE CHANCES OF IMPROVING BY MORNING. ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND THEREFORE STAYED CLOSE TO PREVIOUS FORECAST WITH UNCERTAINTY ON TIMING AND OVERALL SEVERITY. MOST LIGHT WINDS ARE EXPECTED EXCEPT PERHAPS WITH STRONGER CONVECTION. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...DJ SHORT TERM...HAL LONG TERM...JVM AVIATION...DJ
Hazardous weather outlook, Jul 13, 9:12 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 912 PM EDT MON JUL 13 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-150415- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 912 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. THESE STORMS MAY PRODUCE DAMAGING WINDS...BUT THE THREAT OF FLOODING RAINS MAY BE THE GREATEST CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY AND TUESDAY NIGHT...AND MAY BE SEVERE. THEY COULD BRING LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN FLASH FLOODING. ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF LARGE HAIL...DAMAGING WIND...OR FLOODING THROUGH TUESDAY NIGHT. HAL/JP
In the hours before
Local storm report, Jul 13, 8:44 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
844 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG CLIMAX 37.47N 84.23W
07/13/2015 ROCKCASTLE KY PUBLIC
A TREE WAS BLOWN DOWN.
&&
JPLocal storm report, Jul 13, 8:47 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
847 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG PAINTSVILLE 37.82N 82.81W
07/13/2015 JOHNSON KY PUBLIC
A TREE WAS BLOWN DOWN ON A POWERLINE.
&&
JPLocal storm report, Jul 13, 8:55 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 1 NNE BRUIN 38.20N 83.01W
07/13/2015 ELLIOTT KY PUBLIC
A SHED WAS DESTROYED AND TREES FELL AT THE SAME RESIDENCE
WITH ONE FALLING ONTO THE HOME.
&&
JPLocal storm report, Jul 13, 9:17 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
917 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG JACKSON 37.56N 83.38W
07/13/2015 BREATHITT KY NWS EMPLOYEE
TREE DOWN ON HOUSE IN THE PICNIC HILL SUBDIVISION.
&&
JMWIXSpecial weather statement, Jul 14, 1:57 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
157 AM EDT TUE JUL 14 2015
KYZ044-050>052-140630-
BATH-ROWAN-MONTGOMERY-FLEMING-
157 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...ROWAN...MONTGOMERY...
FLEMING COUNTIES THROUGH 2:30 AM EDT...
AT 156 AM EDT...A STRONG THUNDERSTORM WAS OVER CARLISLE...OR 18 MILES
SOUTHWEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM AND
TORRENTIAL RAINFALL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...OWINGSVILLE...MARSHALL...
JEFFERSONVILLE...CAMARGO...SHARPSBURG...SALT LICK...LOWER SPENCER...
BETHEL...FLAT CREEK...BOURBON FURNACE...PRESTON...ODESSA...
EWINGTON...RAMEY...WALKERS CROSSING...HOPE...STEPSTONE AND COONS
STATION.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
107 AND 135.
&&
LAT...LON 3817 8346 3801 8369 3801 8374 3796 8377
3790 8385 3793 8393 3815 8404 3817 8399
3823 8393 3830 8384
TIME...MOT...LOC 0556Z 317DEG 43KT 3832 8405
GEOGERIANSpecial weather statement, Jul 14, 2:31 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
231 AM EDT TUE JUL 14 2015
KYZ051-052-060-104-106-107-109-140715-
BATH-JOHNSON-MENIFEE-MAGOFFIN-ROWAN-MORGAN-ELLIOTT-
231 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...JOHNSON...MENIFEE...
MAGOFFIN...ROWAN...MORGAN...AND ELLIOTT COUTNIES THROUGH 3:15
AM EDT...
AT 230 AM EDT...A STRONG THUNDERSTORM WAS OVER ZILPO...OR NEAR
MOREHEAD...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...WEST LIBERTY...SANDY HOOK...HENRY...LEWIS...GORDON FORD...
WHITE OAK...PERLIE...QUOD...EVER...BRUIN...LENOX...BLAZE...VALE...
ELSIE...PLUTARCH...LIBERTY ROAD...HOLLIDAY...BARNROCK AND PANAMA.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
136 AND 148.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3828 8333 3821 8330 3819 8326 3820 8323
3825 8320 3823 8308 3818 8305 3821 8301
3817 8298 3818 8292 3811 8289 3800 8302
3796 8300 3800 8296 3798 8288 3774 8311
3802 8366 3830 8341
TIME...MOT...LOC 0630Z 304DEG 36KT 3809 8345
GEOGERIANThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:13 AM EDT | Flash Flood Warning | JKL | Elliott, Fleming, Rowan | 6 hr |
| Jul 14, 1:53 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 6 hr |
| Jul 14, 1:57 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 33 min |
| Jul 14, 2:31 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 44 min |
| Jul 14, 2:49 AM EDT | Flash Flood Warning | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 6 hr |
| Jul 14, 3:23 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Powell, Wolfe | 6 hr |
| Jul 14, 3:33 AM EDT | Special Weather Statement | JKL | Jackson | 27 min |
| Jul 14, 3:36 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 4 hr |
| Jul 14, 3:59 AM EDT | Special Weather Statement | JKL | Jackson | 46 min |
| Jul 14, 4:04 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Leslie, Owsley and 2 more | 4 hr |
| Jul 14, 4:48 AM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 4 hr |
| Jul 14, 4:52 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 4 hr |
| Jul 14, 4:56 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 25 min |
| Jul 14, 5:32 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, Whitley | 4 hr |
| Jul 14, 6:05 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 40 min |
| Jul 14, 6:10 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 5 more | 3 hr |
| Jul 14, 6:41 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, Leslie and 5 more | 49 min |
| Jul 14, 6:46 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 4 hr |
| Jul 14, 7:08 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 4 hr |
| Jul 14, 7:16 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Leslie | 29 min |
| Jul 14, 7:24 AM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 7:45 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 14, 8:37 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 3 hr |
| Jul 14, 8:41 AM EDT | Areal Flood Advisory | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jul 14, 9:01 AM EDT | Special Weather Statement | JKL | Clay, Knox, Laurel, Pulaski | 59 min |
| Jul 14, 9:06 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 7 hr |
| Jul 14, 9:10 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Jul 14, 9:13 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Lee, Owsley and 1 more | 3 hr |
| Jul 14, 9:39 AM EDT | Areal Flood Warning | JKL | Lee | 6 hr |
| Jul 14, 10:25 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel, Pulaski | 65 min |
| Jul 14, 10:38 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 52 min |
| Jul 14, 10:47 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 43 min |
| Jul 14, 10:57 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 5 hr |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Lee | 3 days |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Estill | 3 days |
| Jul 14, 11:28 AM EDT | Areal Flood Advisory | JKL | Johnson | 3 hr |
| Jul 14, 11:29 AM EDT | Special Weather Statement | JKL | McCreary, Wayne | 61 min |
| Jul 14, 11:30 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel | 60 min |
| Jul 14, 11:44 AM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 61 min |
| Jul 14, 11:55 AM EDT | River Flood Advisory | JKL | Estill, Powell | 71 hr |
| Jul 14, 12:10 PM EDT | Areal Flood Warning | JKL | Jackson, Rockcastle | 6 hr |
| Jul 14, 12:13 PM EDT | Tornado Warning | JKL | McCreary, Wayne, Whitley | 30 min |
| Jul 14, 12:45 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 30 min |
| Jul 14, 12:58 PM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 1:01 PM EDT | Special Weather Statement | JKL | Bell | 29 min |
| Jul 14, 2:11 PM EDT | Special Weather Statement | JKL | Wayne | 49 min |
| Jul 14, 3:50 PM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 6 hr |
| Jul 14, 4:19 PM EDT | River Flood Advisory | JKL | Bell | 28 hr |
| Jul 14, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 59 min |
| Jul 14, 5:29 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 2 hr |
| Jul 14, 5:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 30 min |
| Jul 14, 5:54 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 2 more | 66 min |
| Jul 14, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Wolfe | 63 min |
| Jul 14, 6:13 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more | 6 hr |
| Jul 14, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 4 more | 73 min |
| Jul 14, 6:54 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Martin and 7 more | 6 hr |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Menifee, Perry, Powell and 1 more | 52 min |
| Jul 14, 7:32 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 28 min |
| Jul 14, 7:37 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Lee and 6 more | 5 hr |
| Jul 14, 7:39 PM EDT | Special Weather Statement | JKL | Clay, Jackson, Lee, Owsley, Perry | 36 min |
| Jul 14, 7:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more | 43 min |
| Jul 14, 7:50 PM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Knott and 7 more | 4 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Harlan, Knott, Letcher, Perry and 1 more | 67 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.